# SDR QXEA200500698

- Difficulty date: April 13, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,798 hours, 26,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND WING, OUTBOARD FLAP, CHAFE ON TOP SURFACE 2.25 INCH FROM INBOARD EDGE X20 AND 20 1/4 INCH UP FROM TRAILING EDGE.  REPAIRED IAW RD 8-57-1734.
